MAUDE Adverse Event Report: ARTHREX, INC. SUTURE ANCHOR, PUSHLOCK; BONE FIXATION SCREW/PLATE

ARTHREX, INC. SUTURE ANCHOR, PUSHLOCK; BONE FIXATION SCREW/PLATE
Model Number SUTURE ANCHOR, PUSHLOCK
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 2nd july 2025, it was reported by an arthrex's employee via email that for an ar-1922ps, suture anchor, pushlock® 4.5 x 24 mm, its anchor broke when suturing.This was detected during a reconstruction of the cruciate ligament procedure on (b)(6) 2025.The procedure was completed successfully by using another new ar-1922ps.There was no patient harm and no secondary procedure needed.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.-one unpackaged ar-1922ps was received for investigation.-visual inspection of the suture anchor, pushlock® 4.5 x 24 mm, identified that the tip of the eyelet was broken off.-functional testing was not performed due to the damage to the device.The most likely cause of the reported failure can be attributed to user error of the device due to misalignment, insertion, and/or prying/leveraging of the device during insertion.-refer to investigation photos.-complaint allegation is confirmed.

Brand Name
SUTURE ANCHOR, PUSHLOCK
Common Device Name
BONE FIXATION SCREW/PLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22589067
Report Number1220246-2025-03055
Device Sequence Number9005116
Product Code MBI
UDI-Device Identifier00888867022959
UDI-Public(01)00888867022959(11)250127(17)291231(10)15378410
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K061863
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSUTURE ANCHOR, PUSHLOCK
Device Catalogue NumberAR-1922PS
Device Lot Number15378410
Was Device Available for Evaluation? Device Returned to Manufacturer
Distributor Facility Aware Date07/02/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2025
Supplement Date Received by Manufacturer09/22/2025
Initial Report FDA Received Date07/24/2025
Supplement Report FDA Received Date09/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown